MathSciNet Relay Station
MathSciNet bibliographic data
MR210147 (35 #1041) 57.20
Leslie, J. A. On a differential structure for the group of diffeomorphisms. Topology 6 1967 263–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement